Volume 21 (1978)


1 (April), 2 (August), 3 (December)

Hahn, W.;
On Differential Equations for Orthogonal Polynomials
pp. 1--9.
Hale, J. K. and Kato, J.;
Phase Space for Retarded Equations with Infinite Delay
pp. 11--41.
Kato, S.;
On the Convergence of the Successive Approximations for Nonlinear Ordinary Differential Equations in a Banach Space
pp. 43--52.
Das, K. M. and Lakshmi, S. S.;
Negative and Weak Negative Attractors in Semidynamical Systems
pp. 53--62.
Kato, J.;
Stability Problem in Functional Differential Equations with Infinite Delay
pp. 63--80.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles